MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 4; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 4; CEMENTLESS STEM
Model Number 01.18.154
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05.Mar.2021: lot 148461: (b)(4) items manufactured and released on 23-feb-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2017.Additional items involved in the event, batch review performed on 05 march 2021: cup: versafitcup 01.26.48mb acetabular shell cc ø 48 (k083116) lot.187023.Lot 187023: (b)(4) items manufactured and released on 3-gen-2019.Expiration date: 2023-12-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Liner: versafitcup dm 01.26.2848mhc double mobility hc liner 28/dmd (k092265) lot.1901454.Lot 1901454: (b)(4) items manufactured and released on 23-may-2019.Expiration date: 2024-05-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot.1811825.Lot 1811825: (b)(4) items manufactured and released on 2-apr-2019.Expiration date: 2024-03-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.
 
Event or Problem Description
The patient came in 1 year and 7 months after the primary surgery due to signs of an infection and the pathogen is enterococcus.The surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 4
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11561534
Report Number3005180920-2021-00227
Device Sequence Number4766674
Product Code LZO
UDI-Device Identifier07630030804298
UDI-Public07630030804298
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number01.18.154
Device Catalogue Number01.18.154
Device Lot Number148461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;